# SDR 20010215SG004

- Difficulty date: January 23, 2001
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N435EX
- Make and model: Boeing 727-51C
- Aircraft serial: 19288
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Overserviced
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 715 - DEPARTING PHL EXPERIENCED NAUSEATING FUMES IN COCKPIT.  TURNED OFF BOTH PACKS, WENT ON TO OXYGEN.  CREW PERFORMED AN AIR TURN BACK TO PHL AND LANDED SAFELY WITHOUT FURTHER INCIDENT.  FOUND A-SYSTEM AND STANDBY HYDRAULIC RESERVOIRS OVERSERVICED.  DRAINED EXCESS FLUID TO FULL MARK.  SYSTEM OPERATES NORMAL.  (M)
